On a controlled Eigenvalue problem

Biswas, Anup ; Borkar, Vivek S. (2010) On a controlled Eigenvalue problem Systems & Control Letters, 59 (11). pp. 734-735. ISSN 0167-6911

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Related URL: http://dx.doi.org/10.1016/j.sysconle.2010.08.009


We consider the problem of minimizing the asymptotic exit rate of a diffusion from a bounded domain and derive the associated Hamilton-Jacobi-Bellman equation. This turns out to be a nonlinear eigenvalue problem. A verification theorem for optimal control is also provided.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Exit Rate; Controlled Diffusion; Nonlinear Eigenvalue Problem; Principal Eigenvalue; Hamilton-Jacobi-Bellman Equation; Optimal Markov Control
ID Code:81480
Deposited On:07 Feb 2012 05:02
Last Modified:07 Feb 2012 05:02

Repository Staff Only: item control page